# SDR SWAA982527

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND CABIN CREW REPORTS EXIT TRACK LIGHTING WIRES EXPOSED BY OVERWING EXIT.  REPAIRED WIRES TO EMERGENCY TRACK LIGHT PER BOEING MM.
